Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 18, 2018, 6:53 PM CDT for Bastrop County, Fayette County, Lee County, Texas. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2018, 6:53 PM CDT (23:53 UTC)
- Expired
- Mar 18, 2018, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Fayette County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 80 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:58 PM CDT | HAIL 2 | 9 S Giddings, TX | |
| Mar 18, 7:00 PM CDT | HAIL 1 | 7 E Smithville, TX | PUBLIC REPORT OF HAIL THAT IS LARGER THAN 1 INCH IN DIAMETER AND GETTING BIGGER. |
| Mar 18, 7:03 PM CDT | HAIL 2 | 8 E Smithville, TX | MOSTLY QUARTER SIZED HAIL WITH SOME STONES AS BIG AS 2 INCHES. |
| Mar 18, 7:05 PM CDT | HAIL 2.5 | 6 Ssw Giddings, TX | PICTURES RECEIVED OF HAIL AROUND TENNIS BALL SIZE. |
| Mar 18, 7:15 PM CDT | HAIL 1.75 | 2 E Giddings, TX | PICTURE RECEIVED OF GOLFBALL SIZE HAIL. LOCATION AND TIME ESTIMATED. |
| Mar 18, 7:29 PM CDT | HAIL 2.5 | 5 Sse Dime Box, TX | PICTURE RECEIVED OF TENNIS BALL SIZED HAIL OFF FM 141 SOUTHEAST OF DIME BOX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
216
WUUS54 KEWX 182353
SVREWX
TXC021-149-287-190045-
/O.NEW.KEWX.SV.W.0019.180318T2353Z-180319T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
653 PM CDT SUN MAR 18 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Bastrop County in south central Texas...
Central Lee County in south central Texas...
Northwestern Fayette County in south central Texas...
* Until 745 PM CDT
* At 652 PM CDT, a severe thunderstorm was located near Smithville,
moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Giddings, Smithville, Serbin, Northrup, Ledbetter, Loebau, Warda,
Buescher State Park, Hills, Leo, West Point, Winchester, Lincoln,
Kirtley, Manheim, and Old Dime Box.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9679 3014 9677 2986 9708 2997 9724
3043 9698 3026 9668
TIME...MOT...LOC 2352Z 217DEG 37KT 2999 9710
HAIL...1.50IN
WIND...60MPH
$$3 follow-up statements
301
WWUS54 KEWX 190013
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
713 PM CDT SUN MAR 18 2018
TXC021-149-287-190045-
/O.CON.KEWX.SV.W.0019.000000T0000Z-180319T0045Z/
Bastrop TX-Lee TX-Fayette TX-
713 PM CDT SUN MAR 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN BASTROP...CENTRAL LEE AND NORTHWESTERN FAYETTE
COUNTIES...
At 711 PM CDT, a severe thunderstorm was located over Giddings,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 7:0 PM two inch hail was
reported near Smithville.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Giddings, Smithville, Serbin, Northrup, Ledbetter, Loebau, Warda,
Buescher State Park, Hills, Leo, West Point, Winchester, Lincoln,
Kirtley, Manheim, and Old Dime Box.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9679 3014 9677 2986 9708 2997 9724
3043 9698 3026 9668
TIME...MOT...LOC 0011Z 217DEG 37KT 3015 9696
HAIL...1.50IN
WIND...60MPH
$$914
WWUS54 KEWX 190022
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
722 PM CDT SUN MAR 18 2018
TXC021-190031-
/O.CAN.KEWX.SV.W.0019.000000T0000Z-180319T0045Z/
Bastrop TX-
722 PM CDT SUN MAR 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BASTROP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9679 3014 9677 2997 9696 3003 9705
3005 9702 3025 9708 3043 9698 3026 9668
TIME...MOT...LOC 0021Z 217DEG 37KT 3023 9689
$$
TXC149-287-190045-
/O.CON.KEWX.SV.W.0019.000000T0000Z-180319T0045Z/
Lee TX-Fayette TX-
722 PM CDT SUN MAR 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL LEE AND NORTH CENTRAL FAYETTE COUNTIES...
At 721 PM CDT, a severe thunderstorm was located near Giddings,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 7:03 PM CDT two inch hail was
reported near Smithville.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Giddings, Serbin, Warda, Northrup, Hills, Leo, Winchester, Lincoln,
Ledbetter, Loebau, Manheim and Old Dime Box.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9679 3014 9677 2997 9696 3003 9705
3005 9702 3025 9708 3043 9698 3026 9668
TIME...MOT...LOC 0021Z 217DEG 37KT 3023 9689
HAIL...1.50IN
WIND...60MPH
$$589
WWUS54 KEWX 190036
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
736 PM CDT SUN MAR 18 2018
TXC149-287-190046-
/O.EXP.KEWX.SV.W.0019.000000T0000Z-180319T0045Z/
Lee TX-Fayette TX-
736 PM CDT SUN MAR 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE AND NORTH CENTRAL
FAYETTE COUNTIES WILL EXPIRE AT 745 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9679 3014 9677 2997 9696 3003 9705
3005 9702 3025 9708 3043 9698 3026 9668
TIME...MOT...LOC 0036Z 217DEG 37KT 3034 9679
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:24 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 18, 4:24 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 424 PM CDT Sun Mar 18 2018 ...Near Critical to Critical Fire Weather Conditions Expected on Monday across most of South Central Texas... .SHORT TERM (Tonight through Monday Night)... Low clouds have lifted with drier and warmer conditions with clearing skies settling in over most of South Central Texas as the surface dryline continues to push east into the Hill Country. The dryline currently stretches from just east of Burnet to just north of Boerne. One convective cell that initiated along the dryline a few hours ago just south of Bandera briefly produced a few lightning strikes over Kendall County before weakening as it moved into Hays County. A stronger cell has developed in eastern Williamson and northern Bastrop Counties downstream from where the original cell dissipated. Thus, we may see a few more cells fire along the dryline as it pushes east into the I-35 corridor and Coastal Plains, but moisture will likely be too limited to allow much convection to initiate after about 5 PM except for maybe along and east of the Highway 77 corridor. In addition, aircraft soundings that were ahead of the dryline at AUS and SAT indicate the capping is probably too strong to have development occur well ahead of the dryline. Supercellular modes are favored if convection becomes deep enough as seen in Milam County, and the cell in eastern Williamson County may produce severe hail or wind gusts briefly before moving northeast of our CWA into a marginal to slight risk of severe storms outlined by SPC's Day 1 Outlook. A Severe Thunderstorm Watch has just been issued to cover this threat. Nearly all hi-res models suggest this threat will end within next hours, but a few global models that performed best yesterday suggest more scattered convection will be possible for a few hours with expansion southwest along the dryline. Thus, we have retained 20 POPs through the afternoon hours and will expand the Severe Thunderstorm Watch if necessary. We do not expect convective activity west of the Highway 281 corridor to become severe, though it elevated convective cores may produce small hail. The dryline should retreat to the west fairly quickly this evening to allow low clouds and patchy fog to develop after Midnight ahead of the Pacific cold front that will move through overnight. The front should move through the I-35 corridor right around 4 AM, at which time models begin to develop a line of isolated to scattered showers that may become deep enough to produce a few lightning strikes over the Coastal Plains. However, model forecast soundings suggest that the Coastal Plains will be too strongly capped, and moisture towards the I-35 corridor will also be too limited. Thus, we have stuck with 20-30 POPs with the best rain chances over our southeastern counties with confidence in getting more than an isolated sub-severe thunderstorm or two being relatively low. Behind the front, very dry and gusty conditions will support near critical to critical fire weather conditions for nearly all of South Central Texas on Monday. High temperatures tomorrow will easily warmup into as least the lower to mid 80s except for maybe some upper 70s in the Edwards Plateau and Hill Country because cold air advection with the Pacific front will be very weak. However, high temperatures may increase into the upper 80s along the Escarpment due to downslope warming from gusty northwesterly winds, with lower 90s possible along and south of a line from San Antonio to near Eagle Pass. Regardless, relative humidity values will easily decrease below 20 percent everywhere, with values below 10 percent west of I-35/37. The most uncertain part of the forecast will be in how scattered rains that fell along the I-35 corridor over the past 24 hours will affect fire weather conditions along with how far east winds in excess of 20 mph will occur. Currently, most models indicate that 20-30 knot winds at 925 mb will peak around mid to late-morning before decreasing for the afternoon hours, thus keeping only a very narrow window of winds in excess of 20 mph for areas along and east of the I-35 corridor. However, if the system is delayed by a few hours or winds aloft are even stronger than models indicate, critical fire weather conditions for the Austin-San Antonio Corridor would be likely. Thus, for now we have upgraded the previous Fire Weather Watch to a Red Flag Warning from 10 AM to 7 PM on Monday, with the rest of the CWA in a Fire Weather Watch except for Karnes, DeWitt, and Lavaca Counties where elevated to near critical fire weather conditions are more likely due to winds remaining below 15 mph. winds will struggle to increase beyond 15 mph. Please see the Fire Weather Forecast Discussion for more information and monitor the forecast for any changes that may occur, especially with respect to potential expansion of the Red Flag Warning and Fire Weather Watch. && .LONG TERM (Tuesday through Sunday)... Much less active and actually quite pleasant weather is expected from Tuesday into next weekend as we remain under northwest flow for the middle of the week and a ridge for the end of the week. The northern stream cold front will push through overnight Monday into Tuesday, bringing northerly winds and cooler temperatures with highs only increasing into the 70s, with lows in the 40s for Tuesday night. A gradual warming will occur from Wednesday into the weekend, with southerly flow returning on Wednesday and intensifying through the rest of the week. A slight chance of showers is possible on Saturday as a trough begins to dig and amplify along the Pacific Coast, but a strong cap aloft should prevent thunderstorms from forming until at least Sunday as dynamic forcing from PVA aloft increases and the cap begins to erode to some extent at least over portions of the Hill Country and Edwards Plateau. A more active weather pattern appears more likely to occur early the last week of March with a relatively slow moving front and trough. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 60 83 49 72 46 / 20 0 0 0 0 Austin Bergstrom Intl Airport 59 83 47 72 43 / 20 0 0 0 0 New Braunfels Muni Airport 59 85 46 74 44 / 20 0 0 0 0 Burnet Muni Airport 52 79 44 69 43 / 20 0 0 0 0 Del Rio Intl Airport 56 84 47 78 50 / 10 0 0 0 0 Georgetown Muni Airport 55 81 46 70 43 / 20 0 0 0 0 Hondo Muni Airport 56 87 45 78 46 / 10 0 0 0 0 San Marcos Muni Airport 58 84 46 72 43 / 20 0 0 0 0 La Grange - Fayette Regional 62 83 48 70 45 / 20 10 0 0 0 San Antonio Intl Airport 60 86 49 75 47 / 20 0 0 0 0 Stinson Muni Airport 61 87 49 76 47 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Mesoscale/Aviation...Runyen Synoptic/Grids...LH Public Service/Data Collection...Treadway
Hazardous weather outlook, Mar 18, 5:11 AM CDT, 13 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 511 AM CDT Sun Mar 18 2018 TXZ171>173-183>194-202>209-217>225-228-191015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 511 AM CDT Sun Mar 18 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Elevated to near-critical fire weather conditions are expected this afternoon into evening across portions of Rio Grande Plains and southern Edwards Plateau. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Critical fire weather conditions are expected on Monday across areas west of I-35. A Fire Weather Watch has been issued for Monday along and west of a Burnet to Castroville to Dilley line. Any fires that develop will likely spread rapidly. Elevated to near critical fire weather conditions are expected on Monday for many areas along and east of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Mar 18, 6:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 NNE GONZALES 29.53N 97.44W
03/18/2018 E1.00 INCH GONZALES TX PUBLIC
HAIL AT LEAST AS BIG AS QUARTERS ON THE EAST
SIDE OF GONZALES NEAR GONZALES HIGH SCHOOL.
&&
AATLocal storm report, Mar 18, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 WNW ROUND ROCK 30.53N 97.71W
03/18/2018 E0.88 INCH WILLIAMSON TX PUBLIC
NICKEL SIZED HAIL REPORTED FOR ABOUT 10
MINUTES AROUND THE SAM BASS AREA OF ROUND
ROCK.
&&
AATLocal storm report, Mar 18, 6:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 3 SSW SHAVANO PARK 29.54N 98.58W
03/18/2018 E0.25 INCH BEXAR TX EMERGENCY MNGR
PEA SIZED HAIL FALLING FOR ABOUT 3 TO 5
MINUTES WITH GUSTY WINDS AND HEAVY RAINFALL
NEAR HUEBNER AND I-10.
&&
AATSpecial weather statement, Mar 18, 6:41 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
641 PM CDT SUN MAR 18 2018
TXZ222-224-190030-
Karnes TX-De Witt TX-
641 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND EAST
CENTRAL KARNES COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cestohowa, or 8 miles northeast of Karnes City, moving
east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cuero, Karnes City, Yorktown, Runge, Nordheim, Arneckville, Cotton
Patch, Gruenau, New Davy, Ecleto, Helena and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2887 9731 2888 9731 2887 9732 2890 9734
2889 9735 2890 9738 2892 9738 2892 9742
2886 9751 2888 9789 2906 9789 2912 9728
2889 9726
TIME...MOT...LOC 2341Z 268DEG 41KT 2898 9780Special weather statement, Mar 18, 6:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
648 PM CDT SUN MAR 18 2018
TXZ205-207-221-190030-
Guadalupe TX-Bexar TX-Wilson TX-
648 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...NORTH
CENTRAL WILSON AND NORTHEASTERN BEXAR COUNTIES UNTIL 730 PM CDT...
At 648 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windcrest, or near Live Oak, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Antonio, Schertz, Seguin, Cibolo, Universal City, Live Oak,
Selma, Randolph AFB, San Antonio Int Airport, Kirby, Alamo Heights,
Windcrest, Terrell Hills, McQueeney, St. Hedwig, La Vernia, China
Grove, Marion, Santa Clara and New Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2943 9848 2961 9844 2961 9833 2959 9831
2961 9828 2960 9791 2929 9797
TIME...MOT...LOC 2348Z 280DEG 32KT 2951 9838Local storm report, Mar 18, 6:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 4 ESE ROSANKY 29.91N 97.23W
03/18/2018 E1.50 INCH BASTROP TX PUBLIC
REPORT VIA TWITTER WITH A PICTURES OF HALF
DOLLAR TO PING PONG HAIL LITTERING A YARD.
&&
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:03 PM CDT | Special Weather Statement | EWX | Caldwell | 27 min |
| Mar 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 49 min |
| Mar 17, 7:53 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 52 min |
| Mar 17, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| Mar 17, 9:12 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Mar 17, 9:31 PM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Mar 18, 2:55 PM CDT | Fire Weather Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 15 hr |
| Mar 18, 2:55 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 21 more | 28 hr |
| Mar 18, 4:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| Mar 18, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 18 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Mar 18, 5:36 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 39 min |
| Mar 18, 5:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| Mar 18, 5:55 PM CDT | Special Weather Statement | EWX | Gonzales | 50 min |
| Mar 18, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Mar 18, 6:07 PM CDT | Special Weather Statement | EWX | Gonzales | 53 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 45 min |
| Mar 18, 6:16 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
| Mar 18, 6:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 42 min |
| Mar 18, 6:22 PM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 49 min |
| Mar 18, 6:48 PM CDT | Special Weather Statement | EWX | Guadalupe | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.